Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 7, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 18, 2023, 6:15 PM CDT for Potter County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2023, 6:15 PM CDT (23:15 UTC)
- Expired
- May 18, 2023, 7:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Potter County, TX
The radar
The Amarillo radar (KAMA), 24 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 6:50 PM CDT | HAIL 2.5 | 14 N Amarillo, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
997
WFUS54 KAMA 182315
TORAMA
TXC375-190015-
/O.NEW.KAMA.TO.W.0007.230518T2315Z-230519T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
615 PM CDT Thu May 18 2023
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Central Potter County in the Panhandle of Texas...
* Until 715 PM CDT.
* At 614 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Valley De Oro, or 15 miles
northwest of Amarillo, moving east at 20 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Amarillo and Valley De Oro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3533 10214 3547 10210 3548 10162 3521 10163
TIME...MOT...LOC 2314Z 276DEG 16KT 3538 10200
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Ferguson2 follow-up statements
852
WWUS54 KAMA 182323
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
623 PM CDT Thu May 18 2023
TXC375-190015-
/O.CON.KAMA.TO.W.0007.000000T0000Z-230519T0015Z/
Potter TX-
623 PM CDT Thu May 18 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL
POTTER COUNTY...
At 622 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Valley De Oro, or 14 miles northwest
of Amarillo, moving east at 20 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Weather spotters reported a rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Amarillo and Valley De Oro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3533 10214 3547 10210 3548 10162 3521 10163
TIME...MOT...LOC 2322Z 276DEG 16KT 3538 10197
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75IN
$$
Ferguson431
WWUS54 KAMA 182350
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
650 PM CDT Thu May 18 2023
TXC375-190015-
/O.CON.KAMA.TO.W.0007.000000T0000Z-230519T0015Z/
Potter TX-
650 PM CDT Thu May 18 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN POTTER COUNTY...
At 650 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles north of Amarillo, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Weather spotters reported a rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Amarillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3530 10203 3547 10200 3548 10162 3521 10163
TIME...MOT...LOC 2350Z 276DEG 16KT 3537 10186
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
FergusonWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:27 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 18, 3:27 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 327 PM CDT Thu May 18 2023 ...New LONG TERM... .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM AND FLASH FLOOD POTENTIAL THIS AFTERNOON INTO TONIGHT... Issued at 1239 PM CDT Thu May 18 2023 * Synoptic Overview: An upper trough centered over southern Manitoba with weak ridging over the western CONUS will promote H5 zonal flow across the southern plain. A subtropical jet continues to pump moisture into the area today on the periphery of a weak, almost stationary upper low off the Southern Baja coast. Subtle impulses within the subtropical jet will enhance lift across the area this afternoon into the evening and overnight. The enhanced mid and upper level moisture combined with surface return flow will result in PWATs well over the the percentile today. * Mesoscale: Weak upslope flow and ample moisture in the lower levels has resulted in persistent low stratus and some showers persisting into the afternoon today. The low clouds have been slowly eroding from west to east with daytime mixing, but the latest high res models combined with satellite trends suggest these clouds may persist in the eastern Panhandles well into the mid or even late afternoon. This will result in a differential heating boundary which is already taking shape with temperatures rising into the 70s across the west where clouds have eroded, and low to mid 60s across the east. Winds have more of an easterly component on the cool side, with an increasing southerly component on the warm side. Convergence along this boundary may become strong enough along and west of the Caprock to support RI fairly soon. Additional storms are trying to develop along an old outflow boundary in Cimarron County. If storms form far enough west of the cooler air and south where MLCAPE may be exceeding 1500 to 2000 J/kg and effective shear may be approaching 30 to 35 knots, a supercell or two would be possible. However, as these storms move east into the more stable air, they begin to weaken fairly quickly. Either way, there may be a window for a few supercells mainly in the western 2/3 of the TX Panhandle between 2 PM and 8 PM. These may be more of the classic or even HP variety given ample low level moisture (dewpoints in the 60s at surface). Later in the afternoon into the evening when the minor shortwave arrives, the area should be more primed for storm development (possibly on outflow from earlier convection) while additional storms move in from New Mexico (storms already forming on the Sangre De Cristo Mountains). These storms could congeal into a fairly large complex and propagate east through the night as an MCS. * Threats, Timing, and Location: Any discrete supercell could produce both large hail and damaging winds, and a tornado is not out of the question. The best chance for isolated discrete cells will be across the western and central TX Panhandle zones mainly before 9 PM. Max hail size is a little tough to say given how moist the soundings are which could result in more melting near the surface. Also, while max MLCAPE values may exceed 2000 J/kg near the aforementioned differential heating boundary, CAPE and shear in the hail growth zone does not look highly favorable for significant hail. However, if a supercell can get going with the overall effective shear in place today, that could help overcome some of these limitations. Golf ball size hail seems very possible (especially given results from yesterday's less supportive environment). Can not completely rule out a very localized 2" plus hail size, but would be very localized. Winds will depend on microbursts within storms, which would be of the wet variety, and probably not very common given lack of DCAPE. Thus, the overall threat for severe winds is less than for severe hail. The tornado risk is low, but if a discrete supercell can get going and persist near the boundary where low level helicity may be enhanced, a tornado or two can't be ruled out mainly before 9 PM. After 9 PM, the surface inversion should strengthen such that storms become elevated, and discrete storms are also less likely after 9 PM. The better chance with the MCS this evening is potential for flooding and flash flooding. Some storms could produce rainfall rates well over 1" to possibly 2" per hour, and storm motion will not be particularly fast given marginal wind speeds aloft. Soils are saturated from recent rains which will enhance the flood threat as there will be more runoff. Also, a cold front will move through the area tonight and cloud produce additional rounds of thunderstorms going into tomorrow morning. The northern half of the the combined Panhandles is most favored for flooding based on the current expected track of the MCS and where recent rains have been most prevalent. && .LONG TERM... (Friday through next Wednesday) Issued at 301 PM CDT Thu May 18 2023 On Friday, the surface cold front is expected to be well south of the forecast area. Moisture fields will become somewhat depleted, at least temporarily, as drier air moves in behind the frontal boundary. Lowest pops were placed in the far northeastern sections with overall highest values in the southwestern TX Panhandle. Friday night into Saturday should remain dry as limited moisture returns from the long route. Slight chance pops return to the western third of the area by Saturday evening as the steering flow will be favorable for transporting showers and storms eastward from the eastern plains of New Mexico. For Sunday through Wednesday, daily chances of showers and thunderstorms are in the offing for the OK and TX Panhandles as moisture remains in place and upper level westerly to southwesterly flow assists in bringing minor disturbances across the region. Short and medium range models and associated ensembles are in general agreement with the above synoptic pattern and were accepted. NBM temperatures and pops were utilized for all periods of the long term. 02 && .AVIATION... (18Z TAFS) Issued at 102 PM CDT Thu May 18 2023 Thunderstorms will be impacting all TAF sites once again today. Amarillo and Guymon have a chance of seeing some early storms, but the main band will be moving in this evening around 00Z. A cold front will move across the area late tonight. Showers and thunderstorms will continue throughout the night, and ceilings will be lowering into the early morning hours for all sites as well. MVFR to IFR conditions are expected past 06Z and through the rest of the TAF period. CORangel/02 && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 58 71 49 74 / 90 60 20 10 Beaver OK 58 67 45 74 / 90 50 0 0 Boise City OK 54 64 44 72 / 100 50 10 10 Borger TX 59 73 49 77 / 90 50 10 0 Boys Ranch TX 58 72 50 75 / 90 60 20 10 Canyon TX 57 73 49 73 / 80 60 30 10 Clarendon TX 59 75 51 73 / 80 50 20 10 Dalhart TX 54 66 46 73 / 100 60 20 10 Guymon OK 56 66 45 74 / 100 40 10 0 Hereford TX 57 73 50 74 / 70 70 30 10 Lipscomb TX 58 68 46 74 / 100 40 10 0 Pampa TX 58 70 48 74 / 90 50 10 0 Shamrock TX 60 75 51 74 / 90 40 10 0 Wellington TX 61 77 53 76 / 80 40 20 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...07 LONG TERM....02 AVIATION...02
Hazardous weather outlook, May 18, 3:00 PM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 300 PM CDT Thu May 18 2023 OKZ001>003-TXZ001>020-317-191100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 300 PM CDT Thu May 18 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Through Tonight. Thunderstorms are expected to develop through tonight across the Oklahoma and Texas Panhandles. A few storms may become severe, with large hail and damaging winds the primary hazards. A tornado cannot be ruled out as well. In addition, heavy rainfall will likely accompany the strongest storms, which may lead to localized flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible Friday through Wednesday across at least parts of the Oklahoma and Texas Panhandles. If storms form, they are expected to remain below severe levels at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening. 02
In the hours before
Special weather statement, May 18, 4:11 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Amarillo TX
411 PM CDT Thu May 18 2023
TXZ001-182145-
Dallam TX-
411 PM CDT Thu May 18 2023
...A strong thunderstorm will impact portions of northeastern Dallam
County through 445 PM CDT...
At 410 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Felt, or 23 miles southwest of Boise City, moving
east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Dallam
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3650 10284 3650 10216 3621 10226 3634 10284
TIME...MOT...LOC 2110Z 284DEG 11KT 3642 10269
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
FergusonSpecial weather statement, May 18, 4:13 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Amarillo TX
413 PM CDT Thu May 18 2023
TXZ017-018-317-182145-
Palo Duro Canyon TX-Randall TX-Armstrong TX-
413 PM CDT Thu May 18 2023
...A strong thunderstorm will impact portions of southwestern
Armstrong and southeastern Randall Counties through 445 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Wayside, or 19 miles northeast of Tulia, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wayside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3475 10174 3495 10166 3494 10142 3475 10145
TIME...MOT...LOC 2113Z 209DEG 10KT 3480 10164
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
FergusonSpecial weather statement, May 18, 4:16 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Amarillo TX
416 PM CDT Thu May 18 2023
TXZ011-182145-
Oldham TX-
416 PM CDT Thu May 18 2023
...A strong thunderstorm will impact portions of northeastern Oldham
County through 445 PM CDT...
At 416 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Boys Ranch, or 18 miles north of Vega, moving northeast
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boys Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3563 10246 3563 10216 3543 10217 3541 10254
3552 10262
TIME...MOT...LOC 2116Z 226DEG 15KT 3550 10251
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
FergusonSpecial weather statement, May 18, 4:43 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Amarillo TX
443 PM CDT Thu May 18 2023
TXZ018-182215-
Armstrong TX-
443 PM CDT Thu May 18 2023
...A strong thunderstorm will impact portions of southwestern
Armstrong County through 515 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wayside, or 22 miles southwest of Claude, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wayside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3485 10163 3499 10151 3499 10128 3475 10123
3475 10163
TIME...MOT...LOC 2143Z 250DEG 11KT 3481 10153
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
FergusonSpecial weather statement, May 18, 5:03 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
503 PM CDT Thu May 18 2023
TXZ001-182230-
Dallam TX-
503 PM CDT Thu May 18 2023
...A strong thunderstorm will impact portions of northeastern Dallam
County through 530 PM CDT...
At 503 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Conlen, or 20 miles west of Stratford, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Dallam
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3649 10252 3650 10216 3623 10216 3628 10254
TIME...MOT...LOC 2203Z 266DEG 14KT 3635 10244
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
FergusonLocal storm report, May 18, 5:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT THU MAY 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL BOYS RANCH 35.51N 102.25W
05/18/2023 E1.00 INCH OLDHAM TX PUBLIC
TIME ESTIMATED BASED ON RADAR.
&&
CRThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:21 PM CDT | Special Weather Statement | AMA | Roberts | 24 min |
| May 17, 7:30 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 90 min |
| May 17, 7:33 PM CDT | Special Weather Statement | AMA | Deaf Smith | 27 min |
| May 17, 7:47 PM CDT | Special Weather Statement | AMA | Hutchinson, Moore, Potter | 28 min |
| May 17, 8:15 PM CDT | Special Weather Statement | AMA | Carson | 30 min |
| May 17, 8:18 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 27 min |
| May 17, 8:26 PM CDT | Special Weather Statement | AMA | Carson, Potter, Randall | 34 min |
| May 17, 8:40 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 35 min |
| May 17, 9:01 PM CDT | Special Weather Statement | AMA | Gray | 29 min |
| May 17, 9:17 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 28 min |
| May 17, 9:25 PM CDT | Special Weather Statement | AMA | Carson | 35 min |
| May 17, 9:50 PM CDT | Special Weather Statement | AMA | Ochiltree | 25 min |
| May 17, 9:53 PM CDT | Special Weather Statement | AMA | Carson | 37 min |
| May 17, 10:26 PM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson | 3 hr |
| May 17, 10:55 PM CDT | Special Weather Statement | AMA | Carson, Donley | 35 min |
| May 18, 3:45 PM CDT | Special Weather Statement | AMA | Dallam | 30 min |
| May 18, 3:48 PM CDT | Special Weather Statement | AMA | Oldham | 27 min |
| May 18, 4:11 PM CDT | Special Weather Statement | AMA | Dallam | 34 min |
| May 18, 4:13 PM CDT | Special Weather Statement | AMA | Armstrong | 32 min |
| May 18, 4:16 PM CDT | Special Weather Statement | AMA | Oldham | 29 min |
| May 18, 4:43 PM CDT | Special Weather Statement | AMA | Armstrong | 32 min |
| May 18, 4:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 32 min |
| May 18, 5:03 PM CDT | Special Weather Statement | AMA | Dallam | 27 min |
| May 18, 5:18 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 87 min |
| May 18, 5:48 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 87 min |
| May 18, 6:35 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Hartley, Hutchinson, Moore, Sherman | 85 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.